# SDR SIMA20221108003

- Difficulty date: November 8, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 20,661 hours, 13,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fr 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR PANEL CORRODED IN AFT GALLEY (LEVEL 2 CORROSION).   REMOVED AND INSTALLED SERVICEABLE RH SHEAR PANEL IN AFT GALLEY AT FR. 87 IAW EMB-175 SRM 51-40-08, SRM 51-21-01.
